several days ago, i created my own exchange called "messages and posts," which worked fine and is still listed under "general" in the alphabetical categories; however, when i clicked on it this afternoon, i got a 404, "page not found," sometimes a microsoft 404, sometimes a webMD 404.
but i recently tried it again, and it took me right to my page! one problem solved, i hope.
oops -- too soon! i just tried it again and got a 404.
a few hours ago, after i couldn't seem to locate my "messages and posts" exchange, i created a new one, called "posting experiments," which now shows up as being listed under "general" in the alphabetical categories.
however, so far every time i click on it, i get a 404. not even a temporary reprieve.
can someone look into these coming-and-going exchanges? thanks!
thanks for your response to my Qs. my point in asking them was really to see if your drs had considered these issues in addition to the other things they thought about and tested for, and to suggest that you might want to ask thems about these possibilities.
for instance, you said that you take requip. one of its rare but severe side effects is "sudden onset of sleep" -- take a look at the webMD info page for requip, http://www.webmd.com/drugs/drug-4638-Requip Oral.aspx?drugid=4638&drugname=Requip Oral&source=2&pagenumber=6 , click on the "side effects" tab, then click on the question "does requip have any side effects?" that takes you to a page that lists the known side effects for requip. i'm not sure how you would be tested for whether this is a side effect that you are experiencing other than by taking you off it for a while, but i think it is a question worth considering.
also for instance, are you taking more than one antidepressant and/or mood stabilizer and/or sleep med? these could have cumulative sedating effects on your body.
and for a third for-instance, you might want to ask your drs if any other meds that you take -- not necessarily only psych meds and/or sleep meds -- might be interacting with each other so as to increase the chance of your passing out.
i am so sorry that you are in such a frustrating and scary situation. not intending any disrespect to your drs, i just wanted to offer a few ideas that they might not have thought of.
well, i'm with you on this one! i skipped thru lots of different kinds of searches on the webMD site and finally came up with the "parenting" exchange, which i see you already found -- http://exchanges.webmd.com/parenting-exchange .
hello, GC, whom i'm now assuming is the same as A2491 (?) --
i had two other ideas this morning (people's inquiries stay in my mind for a long time!).
-- do you have parkinson's disease or restless-leg syndrome? a couple of the meds for these have a possible side effect called "sleep attacks," which is where people fall instantly to sleep without warning.
-- is there the possibility that any of your meds might have a side effect similar to this?
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.